# SDR AU970305

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F27MK50
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: M6009336
- Condition: Faulty
- Location: Dc Power Distrib
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DC EMERGENCY BUS 1 SELECT CONTACTOR SUSPECT FAULTY
